# SDR COMA0460002

- Difficulty date: December 29, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 19,227 hours, 17,503 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABC
- Part serial: 444
- Condition: Failed
- Location: Te Flaps
- Part time: 15,359 hours, 13,643 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5073 FLAPS FAIL MESSAGE.  REPLACED THE FECU.
